On regularity of generalized solutions of the third boundary-value problem for an elliptic difference-differential equation
Unlike the case of elliptic differential equations, generalized solutions of elliptic difference-differential equations may be not smooth in a domainQ but remain smooth only in certain subdomainsQ r ⊂Q Conditions are considered which are necessary and sufficient for generalized solutions of the third boundary-value problem to preserve smoothness on the boundary of adjacent subdomainsQ r .
KeywordsDifferential Equation Generalize Solution Elliptic Differential Equation
Unable to display preview. Download preview PDF.
- 1.A. L. Skubachevskii, “The first boundary-value problem for strongly elliptic differential-difference equations,”J. Different. Equat.,63, No. 3, 332–361 (1986).Google Scholar
- 2.A. L. Skubachevskii and E. L. Tsvetkov, “The second boundary-value problem for elliptic differential-difference equations,”Differents. Uravn.,25, No. 10, 1766–1776 (1989).Google Scholar
- 3.G. A. Kamenskii and A. D. Myshkis, “On the statement of boundary-value problems for differential equations with deviating argument and several leading terms,”Differents. Uravn.,10, No. 3, 409–418 (1974).Google Scholar
- 4.A. L. Skubachevskii, “On eigenvalues and eigenfunctions of some nonlocal boundary-value problems,”Differents. Uravn.,25, No. 1, 127–136 (1989).Google Scholar
- 5.G. G. Onanov and A. L. Skubachevskii, “Differential equations with deviating argument in stationary problems of mechanics of deformed bodies,”Prikl. Mekhanika,15, No. 5, 39–47 (1979).Google Scholar
- 6.V. P. Mikhailov,Partial Differential Equations [in Russian], Nauka, Moscow (1983).Google Scholar
- 7.J.-L. Lions and E. Magenes,Problèmes aux Limites Non Homogénes et Applications, Dunod, Paris (1968).Google Scholar
- 8.E. L. Tsvetkov, “Solvability and spectrum of the third boundary-value problem for an elliptic differential-difference equation,”Mat. Zametki,51, No. 6, 107–114 (1992).Google Scholar